# SDR C2XA97IA026

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Module
- Part number: 12038594
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3938 - PILOT REPORTED THAT THE LANDING GEAR 'B' SYSTEM LIGHT STAYS ON.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDIGN GEAR CONTROL MODULE, AND THE GEAR SYSTEM OPERATIONLLY CHECKED GOOD.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
